[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPp] Mastisol causing a rash.

In a message dated 8/25/2003 7:25:56 AM Central Standard Time, 
email @ redacted writes:
Well, here I go again.   It seems I just get one problem solved and I
find myself with another.  I started using the Mastisol on my daughter's
insertion site because I was having problems with the set sticking when
using the Emla cream.   Now, it seems the mastisol is giving her a
"raised rash" after I remove the set.   Is there any cream that anyone
recommends for this type of rash?   It's strange, because the first few
times I used the mastisol, it never caused a problem.   Any thoughts I'd
appreciate it!


Get MSN 8 and enjoy automatic e-mail virus protection.
for HELP or to subscribe/unsubscribe, contact:

Are you removing her site with any type of adhesive remover? If you are not, 
that can be your problem. I noticed if I remove Justin's site without adhesive 
remover it will be rased, and red, and irritated. Also, I use a cotton ball 
moisten with nonacetone nail polish remover to remove Justin's sites, because 
 my insurance will not pay for adhesive remover, and it works great! Even better
then adhesive remover, and best of all it is cheep.

Gina, Mom of Justin, 3 years old pumping 
for HELP or to subscribe/unsubscribe, contact: